Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A formula for the direct product of crossed product algebras


Authors: Saunders MacLane and O. F. G. Schilling
Journal: Bull. Amer. Math. Soc. 48 (1942), 108-114
MathSciNet review: 0006152
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07613-0
PII: S 0002-9904(1942)07613-0